# SDR SWAA2020041441212

- Difficulty date: April 10, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 49,655 hours, 25,741 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4735975
- Part serial: 25415A
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE DETECT 'B' LOOP INOP. 'A' LOOP TEST NORMALLY. OK TO CONTINUE PER MEL 26-19-07; SP#1 MMDR/TRACKING #36124 / REMOVED & REPLACED FWD B1 SMOKE DETECTOR IAW AMM 26-16-01 OPS CHECK NORMAL CC #36321 POS 1B P/N 473597-5 S/N OFF 25415A S/N ON 33506
